MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HDO; INTRAOCULAR LENS
Lot Number SB21554
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Conjunctivitis (1784); Corneal Edema (1791); Intraocular Pressure Increased (1937); Red Eye(s) (2038); Uveitis (2122); Visual Impairment (2138); Eye Pain (4467)
Date of Event 10/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.There was no evidence to suggest that any aspect of this device was responsible for the reported incident.Additionally, the endotoxin results were within acceptable limits and we have not received any other complaints from this batch.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.Investigation ongoing.Once the device is received and inspected a supplemental report will be issued.
 
Event or Problem Description
Lenstec received an email stating "implantation date: (b)(6) 2025, the patient had an softec hdo lens implanted in the left eye; (b)(6) 2025, the patient had an si-uv lens implanted in the right eye.The patient went to the hospital on (b)(6) 2025 for treatment due to decreased left eye vision accompanied by redness and eye pain.The hospital intends to diagnose "left anterior uveitis" and admit the patient.Physical examination upon admission shows vod0.5 vos0.5 (suspected) nct od8.3mmhg os25.7mmhg.Specialized physical examination: left eye conjunctival mixed congestion+, with a small amount of grayish-white flocculent secretion visible in the conjunctival sac; corneal edema+ wrinkles in the posterior elastic layer; anterior chamber medium deep, aqueous flare (+), no pus accumulation in the anterior chamber; iristexture visible; pupil round, approximately 2.5 mm in diameter.Light reflection disappears, and grayish-white flocculent exudate can be seen exuding from the edge of the pupil.The lens is in place, and a membranous substance can be seen covering the front surface of the lens.The rest cannot be observed.Admission ultrasound showed no high-density shadow in the left vitreous cavity; admission blood routine: wbc 7.72 * 10 ^ 9/l, no increase in white blood cells observed.Temporarily rule out infectious endophthalmitis.Patient injury noted.".
 
Additional Manufacturer Narrative
Based on the initial report (documentation analysis, endotoxin check results and complaint history) and the assessment by lenstec's medical monitor, lenstec concludes that there was no evidence to suggest that any aspect of this device was responsible for the reported incident.The assessment by lenstec's medical monitor stated that the likely cause of this clinical appearance is retained lenticular material in the anterior segment.Additionally, lenstec is unable to comment on the injector used.Lenstec also confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description
Lenstec received an email stating " the patient went to the hospital on (b)(6)2025, for treatment due to decreased left eye vision accompanied by redness and eye pain.The hospital intends to diagnose "left anterior uveitis" and admit the patient.".

Brand Name
SOFTEC HDO
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB  BB17092
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commerical centre
pilgram road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key23888350
Report Number9613160-2025-00059
Device Sequence Number9464512
Product Code HQL
UDI-Device Identifier00844369037419
UDI-Public00844369037419
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot NumberSB21554
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown